The Open UniversitySkip to content
 

A simple proof of a theorem of Schmerl and Trotter for permutations

Brignall, Robert and Vatter, Vincent (2015). A simple proof of a theorem of Schmerl and Trotter for permutations. Journal of Combinatorics, 6(1–2) pp. 47–54.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (93kB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.4310/JOC.2015.v6.n1.a3
Google Scholar: Look up in Google Scholar
Item Type: Journal Item
ISSN: 2150-959X
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetGrant EP/J006130/1EPSRC
Not SetGrant Number H98230-12-1-0207National Security Agency
Not SetGrant Number DMS-1301692National Science Foundation
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 42403
Depositing User: Robert Brignall
Date Deposited: 25 Mar 2015 16:51
Last Modified: 07 Dec 2018 11:14
URI: http://oro.open.ac.uk/id/eprint/42403
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU